# SDR SWAA2022092938809

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY L1 DOOR EXIT LIGHT SIGN AND OVERHEAD BEAM EMERGENCY LIGHT AT 6DEF INOP.  REMOVED AND REPLACED BATTERY PACK M1674 FOR PASSENGER CABIN EMERGENCY LI DOOR EXIT LIGHT SIGN AND OVERHEAD BEAM EMERGENCY LIGHT AT 6DEF AND PERFORMED OPERATIONAL CHECK FOUND NORMAL IAW AMM 33-51-06 960-805 ;AND AMM 33-51-00-710-801.
